# SDR COMA2011082770042

- Difficulty date: August 27, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 19,990 hours, 26,730 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 5120011
- Part serial: MAL0659
- Condition: Faulty
- Location: Spoiler
- Part time: 19,981 hours, 14,150 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT (CVG-DFW) LOST NR 1 HYDRAULIC SYSTEM FLUID.  CREW DECLARED AN EMERGENCY AND DIVERTED TO MEM.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE MULTI FUNCTION SPOILER POWER CONTROL UNIT.
